Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 125, NWS Gaylord, MI

December 27, 2016

NWS Gaylord, MI issued this small craft advisory at Dec 27, 2016, 4:58 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2016, 4:58 AM EST (09:58 UTC)
Expired
Dec 27, 2016, 10:12 PM EST
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

579 
WHUS73 KAPX 270958
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
458 AM EST TUE DEC 27 2016

LMZ323-341-342-344>346-271700-
/O.CAN.KAPX.GL.W.0034.000000T0000Z-161227T1000Z/
/O.NEW.KAPX.SC.Y.0125.161227T0958Z-161227T2300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
458 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-349-271700-
/O.CAN.KAPX.GL.W.0034.000000T0000Z-161227T1000Z/
/O.NEW.KAPX.SC.Y.0125.161227T0958Z-161227T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON PT TO ALABASTER MI-
458 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-271700-
/O.CAN.KAPX.GL.W.0034.000000T0000Z-161227T1000Z/
/O.NEW.KAPX.SC.Y.0125.161227T0958Z-161228T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
458 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-271700-
/O.CAN.KAPX.GL.W.0034.000000T0000Z-161227T1000Z/
/O.NEW.KAPX.SC.Y.0125.161227T0958Z-161227T2300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
458 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
812 
WHUS73 KAPX 271628
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1128 AM EST TUE DEC 27 2016

LMZ323-341-342-344>346-272300-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-161227T2300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1128 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-349-272300-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-161227T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON PT TO ALABASTER MI-
1128 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-280030-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-161228T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1128 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-272300-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-161227T2300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1128 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
235 
WHUS73 KAPX 272112
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
412 PM EST TUE DEC 27 2016

LHZ345-346-349-LMZ323-341-342-344>346-LSZ321-322-272215-
/O.CAN.KAPX.SC.Y.0125.000000T0000Z-161227T2300Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
412 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-280500-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-161228T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
412 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
392 
WHUS73 KAPX 280312
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1012 PM EST TUE DEC 27 2016

LHZ347-348-280415-
/O.CAN.KAPX.SC.Y.0125.000000T0000Z-161228T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1012 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-342-344>346-281115-
/O.NEW.KAPX.GL.W.0035.161228T1800Z-161229T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1012 PM EST TUE DEC 27 2016

...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 3:43 AM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Dec 27, 3:43 AM EST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
343 AM EST Tue Dec 27 2016

.NEAR TERM...(Today and Tonight)
Issued at 343 AM EST Tue Dec 27 2016

...Minor lake effect snow showers through tonight...

High Impact Weather Potential...Minimal. Some light snow accumulations
in the snowbelts today and tonight.

Pattern Synopsis/Forecast...Short wave and attending surface low now
northeast of the region with trailing front draped down through
the Ohio Valley. Cold advection proceeding across the northern
lakes with a pocket of -16C air over SW Ontario expected to skirt
across the northern lakes this afternoon and tonight. Upstream, a
couple of smaller short waves noted, one moving across northern
Minnesota and second wave digging into the Dakotas. Not much
happening with these features, but they will bring a couple
"bumps" in weak QG-forcing for ascent and help gin up the lake
effect machine for a time today into this evening.

Primary Forecast Concerns...Lake effect parameters will improve
later this morning and through the afternoon/early evening hours,
with arrival of coldest air aloft boosting lake-850 mb delta T's
to near 20C and modest uptick in QG-forcing for ascent as upstream
short waves cross the region. Strong inversion aloft above 850-800
MB level should throttle lake effect to some degree. But there
will be periods of modest lake snows in the W-WNW snow belts
later this morning and into the evening hours before diminishing
overnight.

Would really like to see better (higher) inversion heights/steeper
lapse rates aloft and stronger synoptic support before becoming to
concerned about higher impact snow amounts. North shore of eastern
upper Michigan (north of M-28 in Chippewa county) should see the
better accumulations with slightly better lake effect parameters
and increased low level convergence along the shore. But think
that upward of 2 to 3 inches today and another inch or so tonight
should do it. Thus not planning any headlines at this point. Of
course day shift will need to monitor lake effect evolution and
watch out for any blowing/drifting and reduced vsby issues.

&&

.SHORT TERM...(Tuesday through Thursday Night)
Issued at 343 AM EST Tue Dec 27 2016

...Lake effect snow Thursday through Thursday night...

High Impact Weather Potential...Lake effect snow could yield
near advisory level accumulations Thursday through Thursday night.

Pattern Synopsis/Forecast...Surface high pressure and an upper level
ridge will push east of the area on Wednesday, with WAA in place
across the Upper Great Lakes. Warming 850mb temps will mostly hamper
chances for lake effect snow during the day. A cold front will then
push through Wednesday evening as a broad upper trough digs into the
Great Lakes region. Northern Michigan will be glanced by a quick-
hitting blast of colder air associated with this trough Thursday
into Thursday night, but the coldest air should remain over Ontario.
Nevertheless, the colder 850mb temps will be supportive of lake
effect snow showers Thursday and Thursday night with some enhanced
lift at times coming from a couple ripples of energy rotating around
the deep upper trough.

Primary Forecast Concerns...Despite ongoing isentropic lift on
Wednesday, dry air and ridging is expected to mostly squash precip
chances during the day, except perhaps across eastern Upper.
Moisture will gradually increase through the day ahead of the
approaching cold front, and precip chances will rise Wednesday
evening as the deepening upper trough is on the doorstep. The cold
front is not expected to be a major source of lift in our area, as
the best frontogenetic forcing looks like it will develop once the
front exits our southeast. So the best lift will likely come from
the trough, and moisture will be a tad higher across our north.
Hence higher PoPs across eastern Upper Wednesday night.

Colder 850mb temps arriving Thursday into Thursday night (around
-10C initially then dropping to around -14C, yielding delta Ts
around 14 to 20 degrees) along with a favorable influx of 850-700mb
moisture (80 to 90 percent RH or better) will yield a more favorable
environment for lake effect snow. Deeper instability will come into
play as well with a weak capping inversion setting up between 850-
700mb. To top it off, the DGZ, though fairly shallow in depth, will
lie within a layer of decent omega for most of this time period.
However, winds will veer slightly from west during the day to
northwest Thursday evening, which will fan out snowfall amounts to
some degree. So, it looks like Thursday through Thursday night could
yield around 2 to 3 inches of accumulation in the favored Lake
Michigan snowbelts and perhaps around 2 to 4 inches along Lake
Superior.

&&

.LONG TERM...(Friday through Monday)
Issued at 343 AM EST Tue Dec 27 2016

High Impact Weather Potential...Snowfall amounts Friday night into
Saturday could approach advisory level.

Blast of colder 850mb air will slowly shift east during the day on
Friday with a period of WAA expected Friday night. This, along some
weak surface ridging, will cause lake effect activity to gradually
diminish through Friday evening. Snow associated with a clipper
system will overspread northern MI Friday night into Saturday. Still
some differences in system track and timing that the deterministic
models have not yet resolved, but consensus would bring the track
ESE across the Upper Peninsula. Some lake enhancement, albeit weak,
may also come into play on Saturday, perhaps lingering into Saturday
night especially across eastern Upper. Snow ratios in the 15:1 to
20:1 range and current model QPF suggest at least a few inches of
snowfall will be possible with this clipper system, highest across
eastern Upper. High pressure then builds in on Sunday with dry
conditions and temperatures rising above freezing. A more
significant system will be brewing over the Plains on Monday,
setting its sights on our area for Monday night into Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1125 PM EST Mon Dec 26 2016

...Strong winds subsiding this evening...

Strong westerly winds will slowly subside through the night, but
remain gusty through Tuesday while also becoming more W/WNW.

Lake effect clouds will keep things rather cloudy with MVFR CIGS
across NW lower tonight, and then all airports tomorrow. Lake
effect snows will be quite light with minimal accumulations at
best.

&&

.MARINE...
Issued at 343 AM EST Tue Dec 27 2016

Gale force gustiness will continue for some nearshore areas this
morning with winds/waves gradually diminishing through the day.
Gale warnings/small craft advisories will remain in effect today.
Winds and waves diminish in earnest tonight. But winds will once
again ramp up for Wednesday and another round of marine headlines
will likely be needed.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING until 5 AM EST early this morning for LHZ345>349.
LM...GALE WARNING until 5 AM EST early this morning for LMZ323-341-
     342-344>346.
LS...GALE WARNING until 5 AM EST early this morning for LSZ321-322.
&&

NEAR TERM...TBA
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...SMD
MARINE...TBA
Hazardous weather outlook, Dec 27, 3:49 AM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
349 AM EST TUE DEC 27 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-281100-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
349 AM EST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 10:52 AM ESTLake Effect Snow AdvisoryAPX14 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.